# SDR ASAA2022070338930

- Difficulty date: July 3, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 48,889 hours, 14,598 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: UNKNOWN
- Condition: Disengaged
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT INOP - WITH AUTOPILOT ENGAGE FOR TAKEOFF WHEN TOGA PUSHED RIGHT THROTTLE STARTED ADVANCING LEFT DID NOT AND AUTOPILOT DISENGAGED - SAME THING HAPPENED WHEN TRYING IT AGAIN AT ALTITUDE. GROUNDED - YES. PERFORMED AUTOTHROTTLE BITE REF FIM 22-31 TASK 801. UNDER INFLIGHT FAULTS ON LEG 16 FOUND MAINT. MESSAGE 22-31687 ASM 1 RATE MONITOR FAULT. REF FIM 22-32 TASK 819 PERFORMED INITIAL EVALUATION AUTOTHROTTLE SERVO MOTOR TEST. NO FAULTS FOUND. TEST PASS.
